Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Allergic to high colorie food, severe vomitting and headache - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2206 Questions
Doctor :   I am
User :   Hello Doctor. Good evening.
User :   my wife is allergic to high colorie food. Most possibly Whenever she happens to have non-veg food, within few hours she gets severe vomitting and headache. One of our relatives suggested to get her liver profile checked. Please suggest what we need to do.
Doctor :   true
Doctor :   Some Women, especially white, do not tolerate fatty foods
Doctor :   Get the Ultrasound of the gall bladde/liver
Doctor :   and liver enzymes
Doctor :   and Bliood sugar anbd cr3atine
User :   oh! ok.
Doctor :   Did I solve ur query
User :   After her delivery, she has been taking thyronorm for the last 2 yrs. By any chance, it is conencted to that?
Doctor :   No
User :   ok thanks. In indiranagar, could you suggest a hospital to have these tests done?
Doctor :   Out customer service will call u
Doctor :   Bye
User :   thank you.
Doctor :   Lotus Diagnostic center
Doctor :   0000
Doctor :   0000
Doctor :   Mobile
Doctor :   0000
User :   Great. thanks.
Doctor :   It is
Doctor :   Bye
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor